MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS SMARTRELEASE

MICROAIRE SURGICAL INSTRUMENTS SMARTRELEASE
Model Number 81010-6
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
81010-1 smart release blade had pieces breaking off into patient during a right endoscopic carpal tunnel release procedure.Patient required to go from an endoscopic carpal tunnel release procedure to an open carpal tunnel release procedure in order to remove the pieces that broke off from the 81010-1 smart release blade.

Brand Name
SMARTRELEASE
Common Device Name
SMARTRELEASE
Manufacturer (Section D)
MICROAIRE SURGICAL INSTRUMENTS
3590 grand forks blvd
charlottesville VA 22911
Manufacturer (Section G)
MICROAIRE SURGICAL INSTRUMENTS
3590 grand forks blvd
charlottesville VA 22911
Manufacturer Contact
christina weiss
3590 grand forks blvd
charlottesville, VA 22911
4349758360
MDR Report Key24630423
Report Number2020601-2026-00002
Device Sequence Number8852778
Product Code EMF
UDI-Device Identifier10847399017236
UDI-Public(01)10847399017236(11)251215(17)291215(10)107376122025
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81010-6
Device Catalogue Number81010-6
Device Lot Number107376122025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale
Patient Weight109 KG